Conformal geometrodynamics: True degrees of freedom in a truly canonical structure

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)124026-1-124026-7
JournalPhysics Review D
Volume71
Issue number124026
DOIs
Publication statusPublished - Jun 2005

Cite this

Conformal geometrodynamics: True degrees of freedom in a truly canonical structure. / Wang, Charles Hou-Tzao.

In: Physics Review D, Vol. 71, No. 124026, 06.2005, p. 124026-1-124026-7.

Research output: Contribution to journalArticle

@article{56a1242c690c4c9bae20a4f943faed8b,
title = "Conformal geometrodynamics: True degrees of freedom in a truly canonical structure",
author = "Wang, {Charles Hou-Tzao}",
year = "2005",
month = "6",
doi = "10.1103/PHYSREVD.71.124026",
language = "English",
volume = "71",
pages = "124026--1--124026--7",
journal = "Physics Review D",
issn = "1550-7998",
publisher = "American Physical Society",
number = "124026",

}

TY - JOUR

T1 - Conformal geometrodynamics: True degrees of freedom in a truly canonical structure

AU - Wang, Charles Hou-Tzao

PY - 2005/6

Y1 - 2005/6

U2 - 10.1103/PHYSREVD.71.124026

DO - 10.1103/PHYSREVD.71.124026

M3 - Article

VL - 71

SP - 124026-1-124026-7

JO - Physics Review D

JF - Physics Review D

SN - 1550-7998

IS - 124026

ER -